See Alike in...

Alike App

Browser

Silvio

783d

so my doctor told me to stop taking my blood pressure medicine for a few days he doesn't feel I need them... I've been feeling dizzy at times and a little nausea at times ... my blood pressure seems to be at a good lvl I don't know if it's because all the exercise I do and healthy eating ..does anyone feel dizzy after stopping lisinopril

    • Cocosir

      723d

      You dont want to stop 100% immediately, but ease off of them. That should work.

    • Tamm

      782d

      It may be the sudden stop. Take it easy for a few weeks

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion